My doctor recommended immodium and it has helped me but sometimes it's a "hit or miss" when I take it.
I have been taking Tarceva daily since January 2011. When I first started, I had wild diarrhea. Sometimes even 2 bites of a peanut butter sandwich would result in 4-5 episodes of liquid stools. The good news for me is that the diarrhea only lasted for 3-4 weeks at a time: and it was mainly only for the first 2 hours after eating. It comes back every now and then, but not very often. Side effects are unpredictable and change often for me. I found that if I took a few tums that seemed to help some; immodium never did though.
- Tarceva Information for Consumers
- Tarceva Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tarceva (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 9 Mar 2010 • 2 answers
Updated 19 May 2013 • 4 answers
Updated 7 Aug 2013 • 1 answer
Updated 10 days ago • 5 answers
Updated 7 Nov 2018 • 1 answerFAQ by Drugs.com